Alert archive / Iowa / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 112, NWS Quad Cities, IA

June 26, 20114 counties in Iowa

NWS Quad Cities, IA issued this severe thunderstorm warning at Jun 26, 2011, 11:35 PM CDT for 4 counties in Iowa. It was in force for 55 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 26, 2011, 11:35 PM CDT (04:35 UTC)
Expired
Jun 27, 2011, 12:30 AM CDT
In force
55 min
Issued by
NWS Quad Cities, IA
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Henry County, IA, Jefferson County, IA, Van Buren County, IA, Washington County, IA

The radar

The Quad Cities radar (KDVN), 121 km from the middle of the area, began a volume at 04:37 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 26, 11:55 PM CDTTSTM WND GST 49Fairfield, IA

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 26, 7:12 PM CDTSevere Thunderstorm WatchSPC6 hr
Jun 26, 10:02 PM CDTSevere Thunderstorm WatchSPC5 hr

The nearest sounding before it

Davenport, (KDVN), launched 00:00Z, 4.6 hours before the alert went out and 127 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Davenport, at 00:00Z on 2011-06-27Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 15 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Davenport, at 00:00Z on 2011-06-27The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -37 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
15 J/kg
Mixed-layer CIN
-398 J/kg
Mixed-layer LCL
1115 m above ground
0-6 km bulk shear
36 kt
0-1 km storm-relative helicity
-37 m²/s²
0-3 km storm-relative helicity
115 m²/s²
Significant tornado parameter
0.0
Supercell composite
-0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

742 
WUUS53 KDVN 270435
SVRDVN
IAC087-101-177-183-270530-
/O.NEW.KDVN.SV.W.0112.110627T0435Z-110627T0530Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
1135 PM CDT SUN JUN 26 2011

THE NATIONAL WEATHER SERVICE IN THE QUAD CITIES HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  WESTERN HENRY COUNTY IN SOUTHEAST IOWA...
  JEFFERSON COUNTY IN SOUTHEAST IOWA...
  VAN BUREN COUNTY IN SOUTHEAST IOWA...
  WASHINGTON COUNTY IN SOUTHEAST IOWA...

* UNTIL 1230 AM CDT.

* AT 1132 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS
  AROUND 60 MPH.  THESE STORMS WERE LOCATED APPROXIMATELY ALONG A
  LINE EXTENDING FROM WELLMAN TO 15 MILES WEST OF MILTON...OR ALONG A
  LINE EXTENDING FROM 14 MILES NORTHWEST OF WASHINGTON TO 19 MILES
  SOUTH OF OTTUMWA...AND MOVING EAST AT 50 MPH.

* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
  BATAVIA...MAHARISHI VEDIC CITY...RICHMOND...LIBERTYVILLE...PLEASANT
  PLAIN...FAIRFIELD...BRIGHTON...DOUDS/LEANDO...COPPOCK...
  BIRMINGHAM...CANTRIL...AINSWORTH...WAYLAND...KEOSAUQUA...
  LOCKRIDGE...STOCKPORT...CRAWFORDSVILLE...ROME...OLDS...
  BENTONSPORT/VERNON...WESTWOOD...HILLSBORO...BONAPARTE AND SALEM.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS IS A DANGEROUS STORM. MOVE IMMEDIATELY INDOORS AND STAY AWAY
FROM WINDOWS.

PLEASE REPORT ANY SEVERE WEATHER OR DAMAGE TO YOUR LOCAL LAW
ENFORCEMENT AGENCY FOR RELAY TO THE NATIONAL WEATHER SERVICE.

&&

LAT...LON 4116 9219 4117 9194 4149 9194 4148 9151
      4142 9148 4118 9148 4081 9163 4081 9172
      4060 9172 4061 9173 4060 9218
TIME...MOT...LOC 0435Z 285DEG 43KT 4141 9186 4073 9240
WIND...HAIL 60MPH <1.00IN

$$

ERVIN
3 follow-up statements
365 
WWUS53 KDVN 270454
SVSDVN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
1154 PM CDT SUN JUN 26 2011

IAC087-101-177-183-270530-
/O.CON.KDVN.SV.W.0112.000000T0000Z-110627T0530Z/
WASHINGTON IA-VAN BUREN IA-JEFFERSON IA-HENRY IA-
1154 PM CDT SUN JUN 26 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1230 AM CDT
FOR WESTERN HENRY...JEFFERSON...VAN BUREN AND WASHINGTON COUNTIES...

AT 1150 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING
WINDS AROUND 60 MPH.  THESE STORMS WERE LOCATED APPROXIMATELY ALONG A
LINE EXTENDING FROM WASHINGTON TO MILTON...OR ALONG A LINE EXTENDING
FROM WASHINGTON TO 12 MILES WEST OF KEOSAUQUA...MOVING EAST AT 50
MPH.

OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
KILBOURN...HASKINS...CANTRIL...AINSWORTH...MERRIMAC...WAYLAND...
AUSTIN COUNTY PARK...MOUNT ZION...NOBLE...LACEY KEOSAUQUA STATE
PARK...LOCKRIDGE...LAKE SUGEMA CAMPGROUND...KEOSAUQUA AIRPORT...
GLASGOW...STOCKPORT...CRAWFORDSVILLE...TRENTON...UTICA...ROME...
OLDS...MOUNT STERLING...SWEDESBURG...BENTONSPORT/VERNON...WESTWOOD...
HILLSBORO...OAKLAND MILLS...BONAPARTE...SALEM...INDIAN LAKE PARK AND
FARMINGTON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 400 AM CDT MONDAY
MORNING FOR EASTERN IOWA AND NORTHWESTERN ILLINOIS AND NORTHEAST
MISSOURI.

&&

LAT...LON 4116 9219 4116 9195 4149 9169 4148 9151
      4142 9148 4117 9148 4082 9163 4081 9172
      4060 9172 4061 9173 4060 9218
TIME...MOT...LOC 0454Z 285DEG 43KT 4134 9157 4067 9212
WIND...HAIL 60MPH <1.00IN

$$
831 
WWUS53 KDVN 270511
SVSDVN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
1211 AM CDT MON JUN 27 2011

IAC087-101-177-183-270530-
/O.CON.KDVN.SV.W.0112.000000T0000Z-110627T0530Z/
WASHINGTON IA-VAN BUREN IA-JEFFERSON IA-HENRY IA-
1211 AM CDT MON JUN 27 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1230 AM CDT
FOR WESTERN HENRY...JEFFERSON...VAN BUREN AND SOUTHERN WASHINGTON
COUNTIES...

AT 1208 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING
WINDS AROUND 60 MPH.  THESE STORMS WERE LOCATED APPROXIMATELY ALONG A
LINE EXTENDING FROM AINSWORTH TO MILTON...OR ALONG A LINE EXTENDING
FROM 6 MILES EAST OF WASHINGTON TO 11 MILES SOUTHWEST OF KEOSAUQUA...
MOVING EAST AT 40 MPH.

OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO LAKE
SUGEMA CAMPGROUND...KEOSAUQUA AIRPORT...GLASGOW...CRAWFORDSVILLE...
STOCKPORT...TRENTON...UTICA...ROME...OLDS...SWEDESBURG...
BENTONSPORT/VERNON...MOUNT STERLING...WESTWOOD...HILLSBORO...OAKLAND
MILLS...BONAPARTE...SALEM...INDIAN LAKE PARK AND FARMINGTON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 400 AM CDT MONDAY
MORNING FOR EASTERN IOWA AND NORTHWESTERN ILLINOIS AND NORTHEAST
MISSOURI.

&&

LAT...LON 4106 9216 4116 9195 4142 9148 4116 9148
      4082 9163 4081 9172 4060 9172 4061 9173
      4060 9218
TIME...MOT...LOC 0511Z 285DEG 43KT 4129 9152 4062 9208
WIND...HAIL 60MPH <1.00IN

$$

ERVIN
603 
WWUS53 KDVN 270522
SVSDVN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
1222 AM CDT MON JUN 27 2011

IAC087-101-177-183-270531-
/O.EXP.KDVN.SV.W.0112.000000T0000Z-110627T0530Z/
WASHINGTON IA-VAN BUREN IA-JEFFERSON IA-HENRY IA-
1222 AM CDT MON JUN 27 2011

...THE SEVERE THUNDERSTORM WARNING FOR WESTERN HENRY...JEFFERSON...
VAN BUREN AND SOUTHERN WASHINGTON COUNTIES WILL EXPIRE AT 1230 AM
CDT...

THE THUNDERSTORM THAT WAS CAPABLE OF PRODUCING SEVERE WEATHER HAS
WEAKENED. THEREFORE THE SEVERE THUNDERSTORM WARNING HAS BEEN ALLOWED
TO EXPIRE.

HOWEVER...THIS STORM IS STILL CAPABLE OF PRODUCING VERY HEAVY 
RAIN...AS IT HAS SLOWED DOWN AND MAY ACTUALLY BE NOT MOVING AT ALL 
AS OF 520 AM.  A FLASH FLOOD WARNING CONTINUE FOR JEFFERSON AND VAN 
BUREN COUNTIES. NEVER CROSS A FLOODED ROADWAY!

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 400 AM CDT MONDAY
MORNING FOR EASTERN IOWA AND NORTHWESTERN ILLINOIS AND NORTHEAST
MISSOURI.

LAT...LON 4106 9216 4116 9195 4142 9148 4116 9148
      4082 9163 4081 9172 4060 9172 4061 9173
      4060 9218
TIME...MOT...LOC 0521Z 285DEG 43KT 4125 9153 4059 9209

$$

ERVIN

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Quad Cities, IA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 26, 4:49 PM CDT, 6 hours 46 minutes earlier.

Area forecast discussion, Jun 26, 4:49 PM CDT, 6 hours 46 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
449 PM CDT SUN JUN 26 2011

.UPDATE...
STORMS OVER SOUTHERN IOWA HAVE INTENSIFIED...AND ARE TRAINING EAST
OVER IOWA NOW. LOOKING AT CORFIDI VECTORS...THIS SHOULD CONTINUE
TO MOVE EAST...AND GRADUALLY MOVE SOUTHEAST WITH TIME...RIGHT INTO
OUR SATURATED SOUTH. THIS ALONG CARRIES A FLASH FLOOD THREAT...AND
WITH STORMS AGAIN EXPECTED OVERNIGHT INTO MONDAY MORNING...THIS
THREAT WILL CONTINUE THROUGH AROUND 15Z MONDAY. PRODUCTS ISSUED ALREADY.

&&

.DVN WATCHES/WARNINGS/ADVISORIES...
IA...FLASH FLOOD WATCH THROUGH MONDAY MORNING FOR DES MOINES-HENRY IA-
     JEFFERSON-KEOKUK-LEE-LOUISA-VAN BUREN-WASHINGTON.

IL...FLASH FLOOD WATCH THROUGH MONDAY MORNING FOR HANCOCK-HENDERSON-
     MCDONOUGH-WARREN.

MO...FLASH FLOOD WATCH THROUGH MONDAY MORNING FOR CLARK-SCOTLAND.

&&

ERVIN
Hazardous weather outlook, Jun 26, 4:14 AM CDT, 19 hours 21 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
414 AM CDT SUN JUN 26 2011

IAZ040>042-051>054-063>068-076>078-087>089-098-099-ILZ001-002-007-
009-015>018-024>026-034-035-MOZ009-010-270915-
BUCHANAN-DELAWARE-DUBUQUE-BENTON-LINN-JONES-JACKSON-IOWA-JOHNSON-
CEDAR-CLINTON-MUSCATINE-SCOTT-KEOKUK-WASHINGTON-LOUISA-JEFFERSON-
HENRY IA-DES MOINES-VAN BUREN-LEE-JO DAVIESS-STEPHENSON-CARROLL-
WHITESIDE-ROCK ISLAND-HENRY IL-BUREAU-PUTNAM-MERCER-HENDERSON-
WARREN-HANCOCK-MCDONOUGH-SCOTLAND-CLARK-
414 AM CDT SUN JUN 26 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL
ILLINOIS...NORTHWEST ILLINOIS...WEST CENTRAL ILLINOIS...EAST
CENTRAL IOWA...NORTHEAST IOWA...SOUTHEAST IOWA AND NORTHEAST
MISSOURI.

.DAY ONE...TODAY AND TONIGHT

ISOLATED THUNDERSTORMS ARE POSSIBLE MAINLY SOUTH OF A LINE FROM
FAIRFIELD TO MACOMB TODAY. SEVERE WEATHER IS NOT EXPECTED WITH
THESE THUNDERSTORMS.

TONIGHT...THUNDERSTORMS ARE LIKELY OVER MOST OF THE OUTLOOK AREA.
SOME OF THESE STORMS MAY SEVERE...ESPECIALLY WEST OF A LINE FROM
INDEPENDENCE TO KEWANEE WHERE THE STORM PREDICTION CENTER HAS A
SLIGHT RISK. THE MAIN SEVERE WEATHER THREAT WILL BE DAMAGING
WIND...WITH LARGE HAIL POSSIBLE AS WELL.

THUNDERSTORMS OVERNIGHT WILL ALSO BE CAPABLE OF PRODUCING HEAVY
RAINFALL. THIS MAY RESULT IN FLASH FLOODING...ESPECIALLY IN AREAS
OF SOUTHEAST IOWA...NORTHEAST MISSOURI...AND WEST CENTRAL ILLINOIS
THAT HAVE BEEN SATURATED FROM HEAVY RAINFALL EVENTS OVER THE PAST
WEEK.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS MONDAY FOR WEST
CENTRAL AND NORTHWEST ILLINOIS AND SOUTHEAST IOWA AND NORTHEAST
MISSOURI.  THUNDERSTORMS ARE EXPECTED TO DEVELOP OR INTENSIFY ALONG A
COLD FRONT MOVING THROUGH THE REGION LATE MONDAY MORNING AND MONDAY
AFTERNOON.  THE MAIN SEVERE WEATHER THREATS WILL BE DAMAGING WINDS
AND LARGE HAIL.

BY THE END OF THE WEEK HOT AND HUMID WEATHER IS EXPECTED TO SPREAD
OVER THE AREA.  AT THIS TIME FRIDAY LOOKS LIKE THE HOTTEST DAY WITH
HIGHS IN THE LOWER TO MIDDLE 90S AND HEAT INDICES NEAR OR ABOVE
100.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED TONIGHT.

SHEETS/DLF

In the hours before

Special weather statement, Jun 26, 9:29 PM CDT, 2 hours 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
929 PM CDT SUN JUN 26 2011

ILZ025-026-034-035-270330-
HANCOCK-HENDERSON-MCDONOUGH-WARREN-
929 PM CDT SUN JUN 26 2011

...STRONG STORMS WITH HEAVY RAIN AND SMALL HAIL...

AT 927 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM TERRE HAUTE TO 9
MILES SOUTHWEST OF AUGUSTA...MOVING EAST AT 35 MPH.

* THUNDERSTORMS WILL BE NEAR...
  RARITAN AND BLANDINSVILLE AROUND 935 PM CDT...
  AUGUSTA AND COLMAR AROUND 940 PM CDT...
  TENNESSEE...SCIOTA AND COLCHESTER AROUND 945 PM CDT...
  ROSEVILLE AND FANDON AROUND 950 PM CDT...
  WESTERN ILLINOIS UNIVERSITY AROUND 955 PM CDT...

PENNY SIZE HAIL...WINDS GREATER THAN 35 MPH...HEAVY RAIN...
ARE EXPECTED WITH THESE STORMS.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 200 AM CDT MONDAY
MORNING FOR SOUTHEAST IOWA AND WEST CENTRAL ILLINOIS AND NORTHEAST
MISSOURI.

LAT...LON 4091 9097 4090 9044 4028 9044 4027 9045
      4028 9090 4019 9090 4019 9091 4019 9101
TIME...MOT...LOC 0229Z 270DEG 29KT 4069 9090 4016 9106

ERVIN
Local storm report, Jun 26, 9:34 PM CDT, 2 hours 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
934 PM CDT SUN JUN 26 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0850 PM     TSTM WND GST     6 W CARTHAGE            40.40N 91.24W
06/26/2011  E45.00 MPH       HANCOCK            IL   TRAINED SPOTTER

            TORRENTIAL RAINS.

0930 PM     HEAVY RAIN       BURLINGTON              40.81N 91.12W
06/26/2011  M1.06 INCH       DES MOINES         IA   ASOS

            RAIN FELL IN 20 MINUTES.

&&

DC
Local storm report, Jun 26, 10:18 PM CDT, 1 hour 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
1018 PM CDT SUN JUN 26 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0952 PM     HEAVY RAIN       W CANTRIL               40.64N 92.07W
06/26/2011  E1.30 INCH       VAN BUREN          IA   TRAINED SPOTTER

&&

DC
Local storm report, Jun 26, 10:44 PM CDT, 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
1044 PM CDT SUN JUN 26 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1042 PM     FLASH FLOOD      2 SSE MACOMB            40.44N 90.67W
06/26/2011                   MCDONOUGH          IL   TRAINED SPOTTER

            WATER COVERING THE ROADWAY AT JACKSON STREET.

&&

DC
Local storm report, Jun 26, 10:53 PM CDT, 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
1053 PM CDT SUN JUN 26 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1042 PM     HEAVY RAIN       NNE CAMERON             40.89N 90.51W
06/26/2011  M1.10 INCH       WARREN             IL   TRAINED SPOTTER

            DITCHES ARE FULL ALONG THE ROAD

&&

DC
Local storm report, Jun 26, 11:35 PM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
1135 PM CDT SUN JUN 26 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1115 PM     TSTM WND GST     SIGOURNEY               41.33N 92.21W
06/26/2011  E60 MPH          KEOKUK             IA   LAW ENFORCEMENT

            TIME ESTIMATED

&&

DC

The office that day

Everything else NWS Quad Cities, IA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 26, 7:01 PM CDTSevere Thunderstorm WarningDVNJefferson, Lee, Van Buren59 min
Jun 26, 7:53 PM CDTSevere Thunderstorm WarningDVNLee, Van Buren67 min
Jun 26, 8:14 PM CDTFlash Flood WarningDVNJefferson, Lee, Van Buren9 hr
Jun 26, 8:31 PM CDTSevere Thunderstorm WarningDVNDes Moines, Henry, Lee59 min
Jun 26, 9:37 PM CDTFlash Flood WarningDVNDes Moines, Lee9 hr
Jun 26, 10:16 PM CDTRiver Flood WarningDVNDes Moines, Henry, Lee36 hr
Jun 26, 10:16 PM CDTRiver Flood WarningDVNLee, Van Buren36 hr
Jun 26, 10:16 PM CDTRiver Flood WarningDVNLee4 days
Jun 26, 10:48 PM CDTSevere Thunderstorm WarningDVNBenton, Iowa, Johnson, Keokuk, Linn, Washington57 min
Jun 27, 1:02 AM CDTSevere Thunderstorm WarningDVNLee58 min

Nearby

Severe Thunderstorm Warnings in Iowa, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.